# SDR DALA2025032602238

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,103 hours, 6,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OZONE ODOR FROM APU BLEED AFTER START UP UPON LANDING. PERFORMED T/S IAW W/C. # 0550-2001 NO FINDINGS THEN C/W 0550- 2003 NO FINDINGS ALSO DUE TO RECENT DUEL ENG W/W SUSPECTED AS CAUSE REF LOG # 0873410 FOR NO GO ODI PREVENTION A/C OK FOR SVC
